# SDR UALA2011121406877

- Difficulty date: December 14, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 71,843 hours, 8,531 cycles
- Engine: Pwa PW4056
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Line
- Part number: 343U102321
- Condition: Cracked
- Location: Scavange Pump Lt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER INTO CENTER TANK.  LT SCAVENGE LINE CRACKED. OLD LINE REMOVED. INSTALLED AND SAFETIED NEW LT SCAVENGE LINE.
